# SDR SWAA2021110917669

- Difficulty date: September 13, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: None
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER L/E BY CENTER AREA WEIGHT BALANCE PANEL DELAMINATED ; / [01] REMOVED RUDDER WEIGHTBALANCE AS PER B737-700 CMM 55-40-09; [02] PERFORMED WIEGHT THE REMOVED BALANCE WEIGHT FOUND WEIGHT= 43.40 LBS; [03] PERFORMED WIEGHT THE NEW SERVISEABLE RUDDER BALANCE WEIGHT;WEITGHT =45.00 LBS.SCALE USED B/C-161060; [04] VERIFIED STEPS 1 ; 2 AND 3; [05] OK TO INSTALL RUDDER WEIGHT BALANCE; [06] INSTALLED NEW SERVICEABLE WEIGHT BALANCE (WEIGHT=50 LBS) AS PER B737-700 CMM 55-40-09; [07] REMOVED AND REPLACED RUDDER WEIGHT BALANCE AS PER B737-700 CMM 55-40-09; [08] VERIFIED WORK PERFORMED
